Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis
Stevens-Johnson Syndrome and toxic epidermal necrolysis are related skin disorders which may cause serious injuries such as, scarring, photophobia, organ damage, disfigurement and blindness, and may be fatal. Most patients with these disorders develop widely distributed blisters on the trunk and face that spread to other parts of the body. Many patients also develop painful blisters in the mucosa of the eyes, genitals, throat and mouth, and suffer from varying degrees of skin detachment.
Many different types of common prescription and over the counter drugs have been linked to causing Stevens-Johnson Syndrome and toxic epidermal necrolysis, including, but not limited to:
- non-steroidal anti-inflammatory drugs (NSAIDs)
Many other drug classifications have also been implicated.
We have represented clients who have suffered from these disorders. If you or your child has developed Stevens-Johnson Syndrome or toxic epidermal necrolysis that you believe may be caused by a drug, please contact us to speak with a Stevens-Johnsons Syndrome attorney.